MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to cup/liner disassociation.This pc is associated with (b)(4), in which the broken neck is addressed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicates that the revision on (b)(6) 2021 indicated inlay luxation, the inlay disassociated from the cup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence confirmed the reported allegation.It can be observed that the femoral head is in unintended contact with the edge of the acetabular cup as a result of a disassociation between the liner and the acetabular cup.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE 100 ACET CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16378569
Report Number1818910-2023-03757
Device Sequence Number6381492
Product Code LPH
UDI-Device Identifier10603295008545
UDI-Public10603295008545
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-01-050
Device Catalogue Number121701050
Device Lot NumberE48HE1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer02/21/2023
03/03/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date02/28/2023
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 11; DELTA CER HEAD 12/14 32MM +5; PINN MAR +4 NEUT 32IDX50OD; PINNACLE 100 ACET CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown